Skip navigation
   
 
Scholarly Communication
Contacts

Classification and one loop renormalization of dimension six and eight operators in quantum gluodynamics

Gracey, J.A. (2004) Classification and one loop renormalization of dimension six and eight operators in quantum gluodynamics. Nuclear Physics B, 696 (1-2). pp. 295-297. ISSN 0550-3213

[img]
Preview
PDF
186Kb
[img]
Preview
Postscript (Requires a viewer, such as GSview)
249Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We determine the complete set of independent dimension six and eight Lorentz scalar operators in Yang-Mills theory for an arbitrary colour group. The anomalous dimension mixing matrix is determined at one loop.

Item Type:Article
Additional Information:LTH 536. arXiv Number: arXiv:hep-ph/0204266v1. Available online 8 July 2004. Issue: 20 September 2004.
Uncontrolled Keywords:GAUGE FIELD THEORY YANG-MILLS; N-POINT FUNCTION; PERTURBATION THEORY HIGHER-ORDER; REGULARIZATION; RENORMALIZATION; OPERATOR SCALAR
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/j.nuclphysb.2004.06.053
Related URLs:
Refereed:No
Status:Published
ID Code:549
Deposited On:19 Aug 2008 15:10
Last Modified:20 May 2011 12:19

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students